MAUDE Adverse Event Report: IRIDEX CORPORATION MICROPULSE P3 DELIVERY DEVICE; MP3 PROBE

IRIDEX CORPORATION MICROPULSE P3 DELIVERY DEVICE; MP3 PROBE
Lot Number 801328
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to iridex that while using the micropulse p3 delivery device (mp3 probe) along with cyclo g6 laser console, the patient experienced conjunctival burn.Iridex mp3 probes are sterile, single use delivery devices and are recommended to be discarded post use per the operator manual.Neither the mp3 probe nor the cyclo g6 laser console was not returned to iridex for further investigation in this case.Conjunctival burns are a known potential harm associated with the use of laser delivery in ophthalmic indications.Per the complaint received, the probe tip was charred.Ophthalmic laser systems are intended to deliver thermal (laser) energy to deliver an insult (burn) to the ciliary body.The most likely cause of the reported adverse event is suspected to be contamination (e.G., blood, tissue or betadine) on the probe tip when the laser was activated.It should be noted that the instructions for use (ifu) cautions the user to "inspect the probe footplate for debris or 'charring' and confirm gel is adequately present" and if a "burn occurs, discontinue use and replace the device immediately." typically, conjunctival burns resolve within 24 to 48 hours.Therefore, unless either medical intervention or permanent impairment are reported, conjunctival burns are not deemed a serious adverse event, because conjunctival burns typically: 1 do not result in life-threatening illness or injury, 2 do not result in permanent impairment of a body structure or a body function, 3 do not require hospitalization or prolongation of patient hospitalization, 4 do not require medical or surgical intervention to prevent life-threatening illness or injury or permanent impairment to a body structure or a body function.

Brand Name
MICROPULSE P3 DELIVERY DEVICE
Common Device Name
MP3 PROBE
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
Manufacturer Contact
bill hyatt
1212 terra bella avenue
mountain view, CA 94043-1824
MDR Report Key24397187
Report Number2939653-2026-00002
Device Sequence Number18206330
Product Code GEX
UDI-Device Identifier00813125016647
UDI-Public00813125016647
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number801328
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown